How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Peter Your Own Question
Dr. Peter
Dr. Peter, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 28085
Experience:  16 years of internal medicine, surgery, and preventive care.
25161683
Type Your Dog Veterinary Question Here...
Dr. Peter is online now
A new question is answered every 9 seconds

What should i do, my dog have taken in a panadol pill?

Customer Question

What should i do, my dog have taken in a panadol pill?
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 3 months ago.

Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.

Expert:  Dr. Peter replied 3 months ago.

I am sorry King took your panadol. My name is***** am a licensed veterinarian and I will be assisting you today. First I need to ask you a few questions so that I can be well informed and give you the best advice.

1- How many pills did he take?

2- Can you list the ingredients with milligrams per pill (see label)?

3- How much does he weigh?

4- How many hours since he took the pill?

5- Do you have hydrogen peroxide 3%?

Customer: replied 3 months ago.
Only one tablet of 500 mg. about one hour ago. He weighs 7.8kg i do not have hydogen peroxide
Expert:  Dr. Peter replied 3 months ago.

1- Does this pill have caffeine? If so, how many milligrams?

Customer: replied 3 months ago.
Did u get my response?
Customer: replied 3 months ago.
It does mot say on the label
Customer: replied 3 months ago.
Is he in danger?
Expert:  Dr. Peter replied 3 months ago.

The only ingredient is paracetamol? (see label under active ingredient)

Expert:  Dr. Peter replied 3 months ago.

I will have answer for you shortly first I need to find out what exactly did he take.

Customer: replied 3 months ago.
It does not say as i got it from the clinic. Only thing i see is manufacturing and expiry date and that its from india
Expert:  Dr. Peter replied 3 months ago.

Did you get it from a veterinarian or an MD for a human?

Customer: replied 3 months ago.
For human
Customer: replied 3 months ago.
Tried to send u some pics
Expert:  Dr. Peter replied 3 months ago.

Thank you for the picture. Please give me 5-10 minutes to type your answer.

Customer: replied 3 months ago.
Ok
Expert:  Dr. Peter replied 3 months ago.

Friend, we get concerned about liver toxicity with doses of Paracetamol between 75-100mg/kg. In this case, your puppy took a dose of 64mg/kg based on weight. So, he is very close to above toxic dose and he is a puppy which is more fragile than an adult dog. Unfortunately, we are very limited at to what you can do at home, I am sorry. To be on the safe side I would recommend you have him checked by the nearest veterinarian so they can induce vomiting. This needs to be done within 1-2 hours of ingestion.

My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.

Customer: replied 3 months ago.
Is this all u can tell me?
Expert:  Dr. Peter replied 3 months ago.

I realize that this answer may not be entirely to your liking, and I regret being the bearer of information that you really don’t want to hear. But it would be unfair to you and unprofessional of me were I to provide you with anything less than truthful and honest information. I hope you understand. I will opt out so another expert could help you.

Customer: replied 3 months ago.
The vet is already close now, so i will have to watch him die?
Customer: replied 3 months ago.
I paid $19 for nothing then